Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some new bounds on perturbation of subspaces


Authors: Chandler Davis and W. M. Kahan
Journal: Bull. Amer. Math. Soc. 75 (1969), 863-868
DOI: https://doi.org/10.1090/S0002-9904-1969-12330-X
MathSciNet review: 0246155
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ch. Davis, The rotation of eigenvectors by a perturbation. I, II, J. Math. Anal. Appl. 6 (1963), 159-173; 11 (1965), 20-27. MR 149309
  • 2. Ch. Davis and W. M. Kahan, The rotation of eigenvectors by a perturbation. III, J. Siam Numer. Anal.
  • 3. C. A. Swanson, An inequality for linear transformations with eigenvalues, Bull. Amer. Math. Soc. 67 (1961), 607-608. MR 131774
  • 4. H. F. Weinberger, Error bounds in the Rayleigh-Ritz approximation of eigenvectors, J. Res. Nat. Bur. Standards Sect. B 64 (1960), 217-225. MR 129121


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12330-X

American Mathematical Society